Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A formula by V. M. Adamjan, D. Z. Arov and M. G. Kreĭn


Author: Arne Stray
Journal: Proc. Amer. Math. Soc. 83 (1981), 337-340
MSC: Primary 30D50; Secondary 30E05
MathSciNet review: 624925
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For $ F$ in $ {L^\infty }$ of the unit circle, Adamjan, Arov and Krein obtained a formula describing all functions in the coset $ F + {H^\infty }$ of norms not exceeding 1. A proof of this result using classical ideas of Nevanlinna and Schur is given.


References [Enhancements On Off] (What's this?)

  • [1] V. M. Adamjan, D. Z. Arov, and M. G. Kreĭn, Infinite Hankel matrices and generalized problems of Carathéodory-Fejér and F. Riesz, Funkcional. Anal. i Priložen. 2 (1968), no. 1, 1–19 (Russian). MR 0234274
  • [2] -, Infinite Hankel matrices and generalized problems of Caratheodory-Fejér and I. Schur, Functional Anal. Appl. 2 (1968), 269-281.
  • [3] -, Analytic properties of Hilbert-Schmidt pairs for a Hankel operator and the generalized Schur-Takagi problem, Mat. USSR Sb. 15 (1971), 31-73.
  • [4] Peter L. Duren, Theory of 𝐻^{𝑝} spaces, Pure and Applied Mathematics, Vol. 38, Academic Press, New York-London, 1970. MR 0268655
  • [5] John B. Garnett, Two remarks on interpolation by bounded analytic functions, Banach spaces of analytic functions (Proc. Pelczynski Conf., Kent State Univ., Kent, Ohio, 1976) Springer, Berlin, 1977, pp. 32–40. Lecture Notes in Math., Vol. 604. MR 0486536
  • [6] Maurice Heins, On WSN functions and a theorem of R. Nevanlinna concerning bounded analytic functions, Kōdai Math. Sem. Rep. 26 (1974/75), 245–257. MR 0382652
  • [7] R. Nevanlinna, Über beschränkte Funktionen die in gegebenen Punkten vorgeschribene Werte annehmen, Ann. Acad. Sci. Fenn. Ser. B 15 (1919), 1-71.
  • [8] -, Über beschränkte analytische Funktionen, Ann. Acad. Sci. Fenn. Ser. A 32 (1929), 1-75.
  • [9] I. Schur, Über Potenzreihen, die im Inneren des Einheitskreise beschränkt sind I, J. Math. 147 (1917), 205-232.
  • [10] -, Über Potenzreihen, die im Inneren des Einheitskreise beschränkt sind I, J. Math. 148 (1918), 122-145.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D50, 30E05

Retrieve articles in all journals with MSC: 30D50, 30E05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1981-0624925-5
Article copyright: © Copyright 1981 American Mathematical Society